DBLP BibTeX Record 'journals/jda/BorgeltKLLMSV09'

@article{DBLP:journals/jda/BorgeltKLLMSV09,
  author    = {Magdalene G. Borgelt and
               Marc J. van Kreveld and
               Maarten L{\"o}ffler and
               Jun Luo and
               Damian Merrick and
               Rodrigo I. Silveira and
               Mostafa Vahedi},
  title     = {Planar bichromatic minimum spanning trees},
  journal   = {J. Discrete Algorithms},
  volume    = {7},
  number    = {4},
  year      = {2009},
  pages     = {469-478},
  ee        = {http://dx.doi.org/10.1016/j.jda.2008.08.001},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}